Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

Well My last accutane pill will be taken on sunday 18th june! And now I want to make a post accutane log so all you accutane users know how the healing process will be and a little shirt story of my experience of my accutane adventure!

My Accutane adventure started on march 2th 2006 and I had tot start with 20 mg, I quickly upgraded till 40 mg, then 60 mg for 2 weeks, 80 mg for two months and the last two weeks I was allowed to take 120 mg! However I did have to go on till 130MG/kilo instead of 120 MG/kilo cause I still got a few zits in the last weeks.

I had moderate acne on my forehead and plenty of blackheads on my nose.

The first months were OK, had some mood swings little break-outs and my lips started to get dry...Really dry.

The real shit started on month 3! I didn't got breakouts but the side effects were a real pain killer!

My lips got really really dry and no stick, lipcreme or whatever helped.

my skin got very flakky and as my mother said 'you look like hell'

Daily nose bleeds, tiredness, mood swings,...

I could handle the tiredness, moodswings, blood noses but the real shit were the lips and the area around my mouth.

Then I was a few weeks without a zit and suddenly I got them back (not much, but I got them). Although they quickly desapeared again, I was worried like hell.

My last blood result showed high level of Cholestorol and liver disfunctions, however my derm wasn't to much worried so I could continue with a higher dose (cause I could almost stop).

These last days I went into the sun and I didn't get much problems of it, a little allergic reaction that's all! However I did swet like crazy!

I tried all the moisterizers, lip shizzle,...but nothing worked.

I took my pills with Zinc, Vitamine E and Omega 3 (not all at the same time ofcourse)

So Now I'm very excited about the healing proces (how long it takes, what will heal first) and that's why I started this tread!

4 days before taking my last ROA pill!

IPB Image

IPB Image

I feel like really ugly now, but I know it will be over soon and it will be worth all this shit.

Share this post


Link to post
Share on other sites

I'm pretty sure others will have the same reaction as me......

WTF?!?!?!

If my doc or derm did that to me I'd get his licence taken away, since he/she was trying to KILL YOU.

gah, your story makes me so mad!

:(:naughty::doubt::shock::hand:

:wall::wall::wall::wall:

Share this post


Link to post
Share on other sites

You had liver disfunction and high cholestoral and your doctor let you take accutane????! Whattt---?!

Yeah, but it couldn't hurt because I was almost finished. I just had to stop drinking alchohol cause I could get a alcoholtoxification (spelling?).

Share this post


Link to post
Share on other sites

I'm pretty sure others will have the same reaction as me......

WTF?!?!?!

If my doc or derm did that to me I'd get his licence taken away, since he/she was trying to KILL YOU.

gah, your story makes me so mad!

:(:naughty::doubt::shock::hand:

:wall::wall::wall::wall:

I think you have really stupid comments and you should stop posting, your a waste of cyberspace. Especially your ridiculously immature, incompetent, and insensitive comment to the 15yr/female who was expereinceing every side effect on the block, not to mention severe anxiety disorders. Your an idiot and you need to think before you post.

Share this post


Link to post
Share on other sites

I'm pretty sure others will have the same reaction as me......

WTF?!?!?!

If my doc or derm did that to me I'd get his licence taken away, since he/she was trying to KILL YOU.

gah, your story makes me so mad!

:(:naughty::doubt::shock::hand:

:wall::wall::wall::wall:

I think you have really stupid comments and you should stop posting, your a waste of cyberspace. Especially your ridiculously immature, incompetent, and insensitive comment to the 15yr/female who was expereinceing every side effect on the block, not to mention severe anxiety disorders. Your an idiot and you need to think before you post.

I must be missing something, where's all this pent up hostility coming from?

Share this post


Link to post
Share on other sites

I'm pretty sure others will have the same reaction as me......

WTF?!?!?!

If my doc or derm did that to me I'd get his licence taken away, since he/she was trying to KILL YOU.

gah, your story makes me so mad!

:(:naughty::doubt::shock::hand:

:wall::wall::wall::wall:

I think you have really stupid comments and you should stop posting, your a waste of cyberspace. Especially your ridiculously immature, incompetent, and insensitive comment to the 15yr/female who was expereinceing every side effect on the block, not to mention severe anxiety disorders. Your an idiot and you need to think before you post.

I must be missing something, where's all this pent up hostility coming from?

Please read the thread by chick Xx called Roaccutane... basically the bad side and Jessy's own comments about teens on her own page, and maybe you will understand why people who have zero tolerance for others who are expereincing different side effects should be banned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×